# SDR DL72W954614

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TRANSFER TO GROUND, EXTERNAL POWER FLIGHT ATTENDANTS FOUND EMERGENCY EXIT LIGHTS WERE INTERMITTENTLY, AT ROW 20 TO 22 ABC.  REPLACED BATTERY PACK, OPS CKS GOOD.
